# SDR DALA2021112307211

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 28,525 hours, 3,605 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 DOOR 4L ON FAP WITH CHECK DOOR PRESSURE MESSAGE. CORRECTIVE ACTION: SERVICED 4L DOOR DAMPER PRESSURE. (8203238)
